Universidad Complutense de Madrid
E-Prints Complutense

On a nonlinear parabolic problem arising in some models related to turbulent flows

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso and De Thelin, Francois (1994) On a nonlinear parabolic problem arising in some models related to turbulent flows. Siam Journal on Mathematical Analysis, 25 (4). pp. 1085-1111. ISSN 0036-1410

[img]
Preview
PDF
1MB

Official URL: http://epubs.siam.org/simax/resource/1/sjmaah/v25/i4/p1085_s1?isAuthorized=no


URLURL Type
http://epubs.siam.org/Publisher


Abstract

This paper studies the Cauchy-Dirichlet problem associated with the equation b(u)t - div (\del u - K (b(u)) e\p-2 (del u - K (b(u))e)) + g (x, u) = f (t, x). This problem arises in the study of some turbulent regimes: flows of incompressible turbulent fluids through porous media and gases flowing in pipes of uniform cross sectional areas. The paper focuses on the class of bounded weak solutions, and shows (under suitable assumptions) their stabilization, as t --> infinity, to the set of bounded weak solutions of the associated stationary problem. The existence and comparison properties (implying uniqueness) of such solutions are also investigated.


Item Type:Article
Uncontrolled Keywords:Orlicz-sobolev spaces; elliptic-equations; differential-equations; stabilization; stability; diffusion; existence; support; systems; nonlinear parabolic equations; degenerate parabolic and elliptic equations; stabilization; existence and uniqueness of bounded weak solutions
Subjects:Sciences > Mathematics > Functions
ID Code:15966
Deposited On:16 Jul 2012 11:33
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page